# SDR CA111028002

- Difficulty date: October 23, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 11,700 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: 1700064F
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW ADVISED FLIGHT DISPATCH VIA THE ACARS OF A FLAP FAIL EICAS MESSAGE.  DURING APPROACH, WHEN FLAPS WERE SELECTED THEY CONFIRMED A FLAP FAIL AND DECLARED AN EMERGENCY WITH ATC.  QRH PROCEDURES CARRIED OUT.   SF ACE 1 REPLACED IAW MM 27-53-02 FLAP OPERATION FOUND NORMAL SECOND SIGN IC AC 043021 PART OFF IS 27-50-11230, SN 0706, PN ON IS FTN 4YSH44,  S/N 0697.
